Glasnik Matematicki, Vol. 51, No. 2 (2016), 491-501.

INVERSE LIMITS WITH COUNTABLY MARKOV INTERVAL FUNCTIONS

Matevž Črepnjak and Tjaša Lunder

Faculty of Natural Sciences and Mathematics, University of Maribor, Koroška 160, SI-2000 Maribor, Slovenia
and
Faculty of Chemistry and Chemical Engineering, University of Maribor, Smetanova 17, SI-2000 Maribor, Slovenia
e-mail: matevz.crepnjak@um.si

Faculty of Natural Sciences and Mathematics, University of Maribor, Koroška 160, SI-2000 Maribor, Slovenia
e-mail: tjasa.lunder@gmail.com


Abstract.   We introduce countably Markov interval functions and show that two inverse limits with countably Markov interval bonding functions are homeomorphic if the functions follow the same pattern. This result presents a generalization of results of S. Holte, and I. Banič and T. Lunder.

2010 Mathematics Subject Classification.   54F50, 37B45, 54C60.

Key words and phrases.   Inverse limits, upper semicontinuous functions, countably Markov interval functions.


Full text (PDF) (access from subscribing institutions only)

DOI: 10.3336/gm.51.2.14


References:

  1. I. Banič and T. Lunder, Inverse limits with generalized Markov interval functions, Bull. Malays. Math. Sci. Soc. 39 (2016), 839-848.
    MathSciNet     CrossRef

  2. R. Bennett, On inverse limit sequences, Master's Thesis, The University of Tennessee, 1962.

  3. S. E. Holte, Inverse limits of Markov interval maps, Topology Appl. 123, (2002), 421-427.
    MathSciNet     CrossRef

  4. W. T. Ingram, W. S. Mahavier, Inverse limits of upper semi-continuous set valued functions, Houston J. Math. 32 (2006), 119-130.
    MathSciNet    

  5. W. T. Ingram, An introduction to inverse limits with set-valued functions, Springer, New York, 2012.
    MathSciNet     CrossRef

  6. W. T. Ingram and W. S. Mahavier, Inverse limits, from continua to chaos, Springer, New York, 2012.
    MathSciNet     CrossRef

  7. J. P. Kelly, Inverse limits with irreducible set-valued functions, Topology Appl. 166 (2014), 15-31.
    MathSciNet     CrossRef

  8. W. S. Mahavier, Inverse limits with subsets of [0,1]× [0,1], Topology Appl. 141 (2004), 225-231.
    MathSciNet     CrossRef

  9. S. Macias, Topics on continua, Chapman & Hall/CRC, Boca Raton, 2005.
    MathSciNet     CrossRef

  10. S. B. Nadler, Continuum theory. An introduction, Marcel Dekker, Inc., New York, 1992.
    MathSciNet    

  11. W. Rudin, Principles of mathematical analysis, McGraw Hill Book Co., New York-Auckland-Düsseldorf, 1976.
    MathSciNet    

Glasnik Matematicki Home Page